# SDR 20010323CW007

- Difficulty date: February 9, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- Engine: Lyc LTIO540J2BD
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BLEW RIGHT MAIN TIRE ON TOUCHDOWN AND RAN OFF RUNWAY.  REMOVED AND REPLACED RIGHT MAIN TIRE AND WHEEL ASSEMBLY.  OK FOR SERVICE.
